Advanced search

Minimal covers of the Klein quadric.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
EISFELD, J, Leo Storme, and P SZIKLAI. 2001. “Minimal Covers of the Klein Quadric.” Journal of Combinatorial Theory Series A 95 (1): 145–157.
APA
EISFELD, J., Storme, L., & SZIKLAI, P. (2001). Minimal covers of the Klein quadric. JOURNAL OF COMBINATORIAL THEORY SERIES A, 95(1), 145–157.
Vancouver
1.
EISFELD J, Storme L, SZIKLAI P. Minimal covers of the Klein quadric. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2001;95(1):145–57.
MLA
EISFELD, J, Leo Storme, and P SZIKLAI. “Minimal Covers of the Klein Quadric.” JOURNAL OF COMBINATORIAL THEORY SERIES A 95.1 (2001): 145–157. Print.
@article{169241,
  author       = {EISFELD, J and Storme, Leo and SZIKLAI, P},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {1},
  pages        = {145--157},
  title        = {Minimal covers of the Klein quadric.},
  volume       = {95},
  year         = {2001},
}

Web of Science
Times cited: